Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

87.02 Sums of Consecutive Positive Integers

Tom M. Apostol
The Mathematical Gazette
Vol. 87, No. 508 (Mar., 2003), pp. 98-101
Stable URL: http://www.jstor.org/stable/3620570
Page Count: 4

You can always find the topics here!

Topics: Integers, Zero, Mathematical theorems, Arithmetic progressions
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
87.02 Sums of Consecutive Positive Integers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101